# SDR SWAA981058

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND CABIN EMERGENCY TRACK LIGHT PULLED OUT AND MISSING CLEAR LENS AT SEAT ROW 3 DEF, AND ALSO WIRING PULLED OUT OF TRACK AT SEAT ROW 11 DEF.  REINSTALLED TRACK LIGHT AND REPLACED CLEAR LENS PER BOEING MM.
